# SDR FDEA201708142200

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 79,331 hours, 17,003 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1671
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LONGERON 52L CORRODED AT LOWER BEACON MOUNT PLATE BS 1671.    REPAIRED THE LONGERON IAW SRM 53-00-05-2R
